U.S. doctors online nowAsk doctors free
A 41-year-old member asked:

What to do if i have itchy and dry eyes. i use pataday and i used visine and systane and warm compresses.?

1 doctor answer3 doctors weighed in
Dr. Eric Saunders
Ophthalmology 25 years experience
Allergies: There are many causes of itching, as well as symptoms of dryness. It's important to have a thorough evaluation by your eye doctor to determine the cause (i.e., blepharitis, dry eyes, or allergies) to see what is causing your symptoms. This will determine the proper treatment. Some chronic severe symptoms may require treatment with prescription medicines.
Dr. Michael Rupp
Allergy and Immunology 21 years experience
Quit visine and use more systane
Aug 12, 2014

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Feb 11, 2017

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.